RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 1(157), Pages 207–211 (Mi umn5169)  

This article is cited in 1 scientific paper (total in 2 paper)

Galina Nikolaevna Tyurina (obituary)

V. I. Arnol'd, I. M. Gel'fand, Yu. I. Manin, B. G. Moishezon, S. P. Novikov, I. R. Shafarevich


Full text: PDF file (851 kB)

English version:
Russian Mathematical Surveys, 1971, 26:1, 193–198

Bibliographic databases:

MSC: 01A70, 14J28, 14K20, 14J17, 14J80

Citation: V. I. Arnol'd, I. M. Gel'fand, Yu. I. Manin, B. G. Moishezon, S. P. Novikov, I. R. Shafarevich, “Galina Nikolaevna Tyurina (obituary)”, Uspekhi Mat. Nauk, 26:1(157) (1971), 207–211; Russian Math. Surveys, 26:1 (1971), 193–198

Citation in format AMSBIB
\Bibitem{ArnGelMan71}
\by V.~I.~Arnol'd, I.~M.~Gel'fand, Yu.~I.~Manin, B.~G.~Moishezon, S.~P.~Novikov, I.~R.~Shafarevich
\paper Galina Nikolaevna Tyurina (obituary)
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 1(157)
\pages 207--211
\mathnet{http://mi.mathnet.ru/umn5169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289235}
\zmath{https://zbmath.org/?q=an:0205.29909}
\transl
\jour Russian Math. Surveys
\yr 1971
\vol 26
\issue 1
\pages 193--198
\crossref{https://doi.org/10.1070/RM1971v026n01ABEH003810}


Linking options:
  • http://mi.mathnet.ru/eng/umn5169
  • http://mi.mathnet.ru/eng/umn/v26/i1/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Critical points of smooth functions and their normal forms”, Russian Math. Surveys, 30:5 (1975), 1–75  mathnet  crossref  mathscinet  zmath
    2. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1831
    Full text:609
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019